Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Discomfort in forehead, finger tips of hands, difficulty concentrating. Cure?

i have uneasyness on my forehead like something triggers and rolls down to one eye and it is sometimes is accompaind with uneasiness on finger tips of my hand as well as feet. it makes my dull and unable to concentrate i don t feel like talking. this is not a pain but it is killing my life. please help me as sometime i feel like commiting suicide . i have a young son and i love him very much
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I understand the severity of your problem. From your description, your symptoms could point to Migraine/Cluster Headache. Please visit a Neurologist as you will require a thorough evaluation and examination.
Also some other more serious causes of Headache needs to be ruled out too. But please know there is effective treatment for your symptoms and there is no need to be so hard on yourself. Visit a Neurologist at the earliest.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor